Alert archive / Florida / Flash Flood Warnings in 2024

Flash Flood Warning 103, NWS Tallahassee, FL

September 26, 2024Franklin County, Gulf County, Florida

NWS Tallahassee, FL issued this flash flood warning at Sep 26, 2024, 8:21 AM EDT for Franklin County, Gulf County, Florida. It was in force for 7 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 26, 2024, 8:21 AM EDT (12:21 UTC)
Expired
Sep 26, 2024, 3:15 PM EDT
In force
7 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
None

Counties Franklin County, FL, Gulf County, FL

The radar

The Tallahassee radar (KTLH), 81 km from the middle of the area, began a volume at 12:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 26, 12:00 PM EDTFLASH FLOOD2 Ne Cape San Blas, FLFlooding was reported along Cape San Blas Road.
Sep 26, 12:00 PM EDTFLASH FLOODAlligator Point, FLAreas around Alligator Point were flooded.
Sep 26, 12:00 PM EDTFLASH FLOODApalachicola, FLSubmerged boat ramps in Apalachicola.
Sep 26, 1:09 PM EDTFLASH FLOOD2 N Carrabelle, FLFlooded roadways reported on HWY 67 north of Carrabelle.
Sep 26, 1:56 PM EDTFLASH FLOODPort Saint Joe, FLThe Gulf County Emergency Management reported via social media that many roads were flooded.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 219 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 0.4 hours before the alert went out and 319 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2024-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 637 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2024-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
637 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
802 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted.

307 
WGUS52 KTAE 261221
FFWTAE
FLC037-045-261615-
/O.NEW.KTAE.FF.W.0103.240926T1221Z-240926T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
821 AM EDT Thu Sep 26 2024

The National Weather Service in Tallahassee has issued a

* Flash Flood Warning for...
  Franklin County in Big Bend Florida...
  Gulf County in the panhandle of Florida...

* Until 1215 PM EDT /1115 AM CDT/.

* At 821 AM EDT /721 AM CDT/, Doppler radar indicated thunderstorms 
  producing heavy rain across the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Carrabelle, Apalachicola, Eastpoint, St George Island, Port St. 
  Joe, Mexico Beach, Wewahitchka, Stonemill Creek, Franklin, 
  Beverly, Buck Siding, Hays Place, Fort Gadsden, Creels, Howard 
  Creek, Bay City, Apalachicola Airport, Tilton and Willis Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3001 8455 2997 8445 2997 8434 2998 8434
      2997 8426 2974 8456 2953 8497 2961 8525
      2958 8536 2966 8545 2988 8543 2992 8539
      2993 8539 3020 8539 3020 8512 3004 8514
      2997 8503 3001 8495

FLASH FLOOD...RADAR INDICATED

$$

JCW
3 follow-up statements
781 
WGUS72 KTAE 261515
FFSTAE

Flash Flood Statement
National Weather Service Tallahassee FL
1115 AM EDT Thu Sep 26 2024

FLC037-045-261615-
/O.CON.KTAE.FF.W.0103.000000T0000Z-240926T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin FL-Gulf FL-
1115 AM EDT Thu Sep 26 2024 /1015 AM CDT Thu Sep 26 2024/

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT /1115 AM 
CDT/ THIS AFTERNOON FOR FRANKLIN AND GULF COUNTIES...

At 1115 AM EDT /1015 AM CDT/, local law enforcement reported heavy 
rain across the warned area. Flash flooding is already occurring.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Carrabelle, Apalachicola, Eastpoint, St George Island, Port St. 
  Joe, Mexico Beach, Wewahitchka, Stonemill Creek, Franklin, 
  Beverly, Buck Siding, Hays Place, Fort Gadsden, Creels, Howard 
  Creek, Bay City, Apalachicola Airport, Tilton and Willis Landing.

Franklin County dispatch reported submerged boat ramps in parts of 
Apalachicola, Saint George Island, and Carabelle this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3001 8455 2997 8445 2997 8434 2998 8434
      2997 8426 2974 8456 2953 8497 2961 8525
      2958 8536 2966 8545 2988 8543 2992 8539
      2993 8539 3020 8539 3020 8512 3004 8514
      2997 8503 3001 8495

FLASH FLOOD...OBSERVED

$$

IG3
300 
WGUS52 KTAE 261531
FFWTAE
FLC037-045-261915-
/O.EXT.KTAE.FF.W.0103.000000T0000Z-240926T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
1131 AM EDT Thu Sep 26 2024

The National Weather Service in Tallahassee has extended the

* Flash Flood Warning for...
  Franklin County in Big Bend Florida...
  Gulf County in the panhandle of Florida...

* Until 315 PM EDT /215 PM CDT/.

* At 1131 AM EDT /1031 AM CDT/, local law enforcement reported heavy 
  rain across the warned area. Flash flooding is already occurring.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Law enforcement reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Carrabelle, Apalachicola, Eastpoint, St George Island, Port St. 
  Joe, Mexico Beach, Wewahitchka, Stonemill Creek, Franklin, 
  Beverly, Buck Siding, Hays Place, Fort Gadsden, Creels, Howard 
  Creek, Bay City, Apalachicola Airport, Tilton and Willis Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3001 8455 2997 8445 2997 8434 2998 8434
      2997 8426 2974 8456 2953 8497 2961 8525
      2958 8536 2966 8545 2988 8543 2992 8539
      2993 8539 3020 8539 3020 8512 3004 8514
      2997 8503 3001 8495

FLASH FLOOD...OBSERVED

$$

JCW
440 
WGUS72 KTAE 261741
FFSTAE

Flash Flood Statement
National Weather Service Tallahassee FL
141 PM EDT Thu Sep 26 2024

FLC037-045-261915-
/O.CON.KTAE.FF.W.0103.000000T0000Z-240926T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin FL-Gulf FL-
141 PM EDT Thu Sep 26 2024 /1241 PM CDT Thu Sep 26 2024/

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM EDT /215 PM 
CDT/ THIS AFTERNOON FOR FRANKLIN AND GULF COUNTIES...

At 141 PM EDT /1241 PM CDT/, local law enforcement reported heavy 
rain across the warned area. Flash flooding is already occurring.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Carrabelle, Apalachicola, Eastpoint, St George Island, Port St. 
  Joe, Mexico Beach, Wewahitchka, Stonemill Creek, Franklin, 
  Beverly, Buck Siding, Hays Place, Fort Gadsden, Creels, Howard 
  Creek, Bay City, Apalachicola Airport, Tilton and Willis Landing.

Gulf County dispatch reported flooding waters almost over Cape San 
Blas Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3001 8455 2997 8445 2997 8434 2998 8434
      2997 8426 2974 8456 2953 8497 2961 8525
      2958 8536 2966 8545 2988 8543 2992 8539
      2993 8539 3020 8539 3020 8512 3004 8514
      2997 8503 3001 8495

FLASH FLOOD...OBSERVED

$$

IG3

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Sep 26, 5:15 AM EDT, 3 hours 6 minutes earlier.

Area forecast discussion, Sep 26, 5:15 AM EDT, 3 hours 6 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Tallahassee FL
515 AM EDT Thu Sep 26 2024

...HELENE TO MAKE LANDFALL ALONG THE BIG BEND COAST AS A MAJOR
HURRICANE LATER THIS EVENING...

...New SYNOPSIS, NEAR TERM, SHORT TERM, LONG TERM, MARINE, FIRE WEATHER, HYDROLOGY...

.SYNOPSIS...
Issued at 501 AM EDT Thu Sep 26 2024

Hurricane Helene is forecast to make landfall along the Florida Big
Bend this evening as a Major Category 4 Hurricane. Preparations
should be rushed to completion. Conditions should begin to improve
during the day on Friday with calmer weather conditions expected for
the weekend.

&&

.NEAR TERM...
(Today through Friday night)
Issued at 501 AM EDT Thu Sep 26 2024

Hurricane Helene is currently (as of 5am EDT) located in the
southeastern Gulf of Mexico and its most outer rainbands are
already approaching the Big Bend Coast. Showers with heavy
rainfall will be increasing in coverage through the day and the
winds will be increasing later this morning. Expect the winds and
rains to be increasing in intensity through the day. Helene is
expected to continue intensifying while also expanding the size of
its wind field. It is likely that Helene will make landfall along
the Florida Big Bend coast this evening as a powerful Major
Hurricane. As of the 5 AM EDT Advisory, Hurricane Helene's
tropical storm force winds extends outwards of 345 miles from the
center. The radius for 34kt (Tropical Storm Force) wind speeds
near after landfall extends 310 miles to the northeast and 310
miles to the southeast. This is an incredibly large storm which
will cause impacts to be very widespread and well away from the
center. We expect Hurricane Helene to move out of the region by
mid-morning Friday and a return to typical late September
conditions. Temperatures will be in the mid to upper 80s on Friday
with a breezy 15-20 mph southwest wind with gusts up to 25 mph
and sunny skies.

See the latest NHC discussion for storm-centric forecast
rationale on Helene.

Storm Surge: The most dangerous hazard associated with
Hurricanes. There is increasing confidence of Catastrophic and/or
potentially Unsurvivable storm surge for Apalachee Bay. Storm
surge may begin to arrive as early as this afternoon ahead of the
strongest winds, building through landfall. Current storm surge
values across the Bay are: Carrabelle to Suwannee River, 15 to 20
feet. Apalachicola to Carrabelle, 10 to 15 feet. Indian Pass to
Apalachicola, 6 to 10 feet. Mexico Beach to Indian Pass, 3 to 5
feet. Rest of Bay county, 1 to 3 feet.

REMINDER: storm surge DOES NOT include wave action, when
including waves on top of storm surge inundation, these values
could be higher, potentially allowing for greater inland
penetration. The threat to life is significant.

Winds: While exact impacts will be heavily dependent on the
eventual track, expect Catastrophic wind damage near the eventual
landfall point and inland along the track. Widespread and
prolonged power outages, damage to critical infrastructure,
Catastrophic damage to trees and powerlines, widespread
inaccessibility due to blocked roads, and damage to well-built
structures will all be possible, particularly close to and east of
the track. Power outages will likely last days, if not weeks,
near where it makes landfall. Due to the quick forward speed of
Helene, significant wind damage may extend well into Georgia.

Flooding Rain: Widespread heavy rainfall is forecast with this
system and will likely lead to both flash flooding and riverine
flooding. Even though the hurricane is forecast to be moving
quickly, very high rainfall rates and already saturated soils in
some places will still combine for a serious flood risk across the
region. Be prepared for flash flooding and quickly rising rivers
and streams. A Flood Watch is in effect for the entire area. The
WPC currently has most of the region within a Moderate Risk of
Excessive Rainfall (level 3 of 4) and a High Risk of Excessive
Rainfall (level 4 of 4) near where Helene eventually makes
landfall and further inland along the track.

Tornadoes: While not the highest threat with this system, several
tornadoes will be possible, generally along the east of the
eventual track.

PLEASE heed all local evacuation orders by your local officials,
Helene has the potential to become a generational storm and the
threat it poses is significant to life and property. Every attempt
should be made to finish all preparations as tropical storm force
winds begin to impact the region this morning.

&&

.SHORT & LONG TERM...
(Saturday through Wednesday)
Issued at 501 AM EDT Thu Sep 26 2024

By this time, the hurricane has completely moved out of the
region yet, the upper level troughing pattern will remain.
However, it will feel like typical late September with highs in
the mid to upper 80s and overnight lows in the upper 60s to low
70s. PoPs will be low for this period with the better chances in
the Florida Panhandle and Big Bend with about a 30% chance for
showers/thunderstorms over the weekend.

&&

.AVIATION...
(06Z TAFS)
Issued at 219 AM EDT Thu Sep 26 2024

Mainly IFR conditions are expected through the rest of the night
and through day today due to low cigs. The outer rainbands from
Hurricane Helene will begin impacting the terminals later this
morning, with restrictions in cigs/vsbys due to RA/+RA, possibly
to LIFR. Easterly winds will increase at all terminals during the
morning with gusts around 25 knots. As Hurricane Helene approaches
this evening, easterly wind gusts around 40 to 50 knots are
expected at the terminals. Hurricane Helene will make its closest
approach to the terminals at the end of the TAF period.

&&

.MARINE...
Issued at 513 AM EDT Thu Sep 26 2024

At 5 AM EDT Thursday, the center of Hurricane Helene was located
about 425 miles south-southwest of Saint Marks Florida, over the
southeast Gulf. Helene will move north-northeast across the
eastern Gulf today, rapidly strengthening to a major hurricane
before making landfall along the Big Bend Coast this evening.
Helene will quickly move inland on Friday, so conditions will
improve over the waters. Gentle to moderate southwest to westerly
breezes will prevail this weekend, as a large area of low pressure
spins over the Lower Mississippi Valley.

&&

.FIRE WEATHER...
Issued at 501 AM EDT Thu Sep 26 2024

Helene is expected to make landfall as a major hurricane along
the Big Bend coast late this evening or tonight. Heavy, flooding
rain will begin as soon as this afternoon, well in advance of the
center of Helene. Tree damage will be most widespread in the right
eyewall of the hurricane. The fast forward speed of the hurricane
will spread damaging winds further inland than your typical
hurricane, posing the risk of tree damage well north into our
Georgia districts on Thursday night into Friday morning.
Preparations for Helene should be rushed to completion. Weather
conditions will improve going into the weekend.

&&

.HYDROLOGY...
Issued at 501 AM EDT Thu Sep 26 2024

Primary focus continues to be on the approach of Hurricane Helene
to the region. The system has the potential to bring significant
rain to the region, even accounting for its fast forward motion as
it nears the Florida Big Bend.

There is a High Risk (level 4 out of 4) for flash flooding across
much of the Florida Big Bend, eastern Florida Panhandle, and the
southwestern portion of Georgia for today through tonight due to
the passage of Hurricane Helene. The rest of the forecast area is
included in a Moderate risk for flash flooding (level 3 out of 4)
for today. Rainfall amounts across most of the region totaling 5
to 10 inches of rain with isolated maximum totals approaching 10
to 15 inches are forecast through early Friday. These amounts will
lead to considerable urban flash flooding along with the
potential for moderate flooding, especially on the Ochlockonee
River Basin. Depending on where the heaviest rains are distributed
inland, it is entirely possible that other river basins could
experience moderate riverine flooding in the days ahead.

For storm surge information, please refer to the latest
information from the National Hurricane Center. This is an
extremely dangerous storm surge threat in the Apalachee Bay. Storm
Surge around Apalachee Bay will not just merely be a coastal
event in this system, but will spread many miles inland. If
ordered to evacuate, heed the advice of local emergency managers -
it could save your life!

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   79  70  85  69 / 100  90   0   0
Panama City   78  71  83  74 /  90  80   0   0
Dothan        76  65  81  65 /  90  90   0   0
Albany        78  68  81  66 /  90 100   0   0
Valdosta      83  72  85  67 / 100  90   0   0
Cross City    85  75  87  74 / 100 100  10  10
Apalachicola  81  74  83  75 / 100  80   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Friday morning for FLZ007>019-026>029-034-
     108-112-114-115-118-127-128-134.

     Tropical Storm Warning for FLZ007>010-012-108-112.

     Hurricane Warning for FLZ011-013>019-026>029-034-114-115-118-127-
     128-134.

     Storm Surge Warning for FLZ027-114-115-118-127-128-134.

     High Rip Current Risk through Saturday evening for FLZ108-112-
     114-115.

GA...Flood Watch through Friday morning for GAZ120>131-142>148-
     155>161.

     Hurricane Warning for GAZ120>131-142>148-155>161.

AL...Flood Watch through Friday morning for ALZ065>069.

     Tropical Storm Warning for ALZ065-066-068.

     Hurricane Warning for ALZ067-069.

GM...Tropical Storm Warning for GMZ750-770.

     Hurricane Warning for GMZ730-752-755-765-772-775.

&&

NEAR TERM...Montgomery
SHORT TERM...Montgomery
LONG TERM....Montgomery
AVIATION...LF
MARINE...Montgomery
FIRE WEATHER...Montgomery
HYDROLOGY...Montgomery

In the hours before

Local storm report, Sep 26, 5:52 AM EDT, 2 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
552 AM EDT Thu Sep 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 AM     Rain             1 WSW Central City      30.18N 84.94W
09/26/2024  M5.08 Inch       Liberty            FL   Mesonet

            Mesonet station WHSF1 Wilma 24 hour total.

0448 AM     Rain             Sumatra                 30.02N 84.99W
09/26/2024  M6.47 Inch       Liberty            FL   Mesonet

            Mesonet station SURF1 Sumatra 24 hour total.

0519 AM     Rain             1 ESE Sanborn           30.07N 84.59W
09/26/2024  M4.27 Inch       Wakulla            FL   Mesonet

            Mesonet station SNDF1 Sanborn 24 hour total.

0529 AM     Rain             2 SSE Bloxham           30.36N 84.61W
09/26/2024  M6.59 Inch       Leon               FL   Mesonet

            Mesonet station BFSF1 Bloxham 24 hour total.

0535 AM     Rain             Thomasville             30.83N 83.98W
09/26/2024  M3.01 Inch       Thomas             GA   Mesonet

            Mesonet station FW6964 Thomasville 24 hour
            total.

0540 AM     Rain             Damascus                31.30N 84.72W
09/26/2024  M3.08 Inch       Early              GA   Mesonet

            Mesonet station 2021D Damascus 24 hour
            total.

&&

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 8:24 PM EDTSpecial Marine WarningTAE96 min
Sep 25, 9:20 PM EDTFlash Flood WarningTAEFranklin, Gadsden, Gulf, Leon, Liberty, Wakulla4 hr
Sep 26, 7:10 AM EDTSpecial Marine WarningTAE2 hr
Sep 26, 8:54 AM EDTSpecial Marine WarningTAE66 min
Sep 26, 9:10 AM EDTRiver Flood WarningTAEWakulla4 days
Sep 26, 9:17 AM EDTSpecial Marine WarningTAE3 hr
Sep 26, 10:51 AM EDTTornado WarningTAELiberty24 min
Sep 26, 10:55 AM EDTTornado WarningTAEFranklin35 min
Sep 26, 11:06 AM EDTRiver Flood WarningTAECalhoun48 hr
Sep 26, 11:08 AM EDTRiver Flood WarningTAEGadsden, Leon8 days
Sep 26, 11:19 AM EDTFlash Flood WarningTAECalhoun, Liberty4 hr
Sep 26, 11:29 AM EDTFlash Flood Warning Considerable damage threatTAEFranklin, Gulf4 hr
Sep 26, 11:40 AM EDTTornado WarningTAEFranklin, Gulf, Liberty35 min
Sep 26, 12:00 PM EDTRiver Flood WarningTAELeon, Liberty, Wakulla4 days
Sep 26, 12:04 PM EDTTornado WarningTAECalhoun, Liberty26 min
Sep 26, 12:20 PM EDTSpecial Marine WarningTAE115 min
Sep 26, 12:52 PM EDTFlash Flood WarningTAEJackson4 hr
Sep 26, 1:35 PM EDTTornado WarningTAECalhoun, Liberty25 min
Sep 26, 1:51 PM EDTTornado WarningTAECalhoun24 min
Sep 26, 2:17 PM EDTSpecial Marine WarningTAE3 hr
Sep 26, 2:36 PM EDTFlash Flood WarningTAEBay, Washington3 hr
Sep 26, 2:46 PM EDTTornado WarningTAECalhoun, Jackson29 min
Sep 26, 3:02 PM EDTSpecial Marine WarningTAE58 min
Sep 26, 3:16 PM EDTFlash Flood WarningTAECalhoun, Gulf2 hr
Sep 26, 3:43 PM EDTTornado WarningTAEJackson, Washington32 min
Sep 26, 4:01 PM EDTSpecial Marine WarningTAE89 min
Sep 26, 4:45 PM EDTFlash Flood WarningTAEHolmes, Jackson, Washington3 hr
Sep 26, 4:45 PM EDTTornado WarningTAEFranklin, Gulf30 min
Sep 26, 5:07 PM EDTTornado WarningTAEFranklin, Gulf, Liberty38 min
Sep 26, 5:17 PM EDTFlash Flood WarningTAEBay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 6 more8 hr

Nearby

Flash Flood Warnings in Florida, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.